DI-UMONS : Dépôt institutionnel de l’université de Mons

Recherche transversale
Rechercher
(titres de publication, de périodique et noms de colloque inclus)
2021-06-01 - Article/Dans un journal avec peer-review - Anglais - 6 page(s)

De Wolf Daniel , Smeers Yves, "Generalized derivatives of the optimal value of a linear program with respect to matrix coefficients" in European Journal of Operational Research, Volume 291, Issue 2, pp. 491-496

  • Edition : Elsevier, Amsterdam (Netherlands)
  • Codes CREF : Recherche opérationnelle (DI1150)
  • Unités de recherche UMONS : Economie et gestion environnementales et de la production (W748)
Texte intégral :

Abstract(s) :

(Anglais) We present here a characterization of the Clarke subdifferential of the optimal value function of a linear program as a function of matrix coefficients. We generalize the result of Freund (1985) to the cases where derivatives may not be defined because of the existence of multiple primal or dual solutions.


Mots-clés :
  • (Anglais) Linear Programming, Parametric Linear Programming, Non- differentiable Programming.